# SDR SWAA2021072121351

- Difficulty date: September 29, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7879A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34321
- Aircraft time: 46,064 hours, 22,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS 867 AT LEVEL STRINGER 26L BILGE AREA AT AFT CARGO COMPARTMENT / REPLACED ANGLE SUPPORT LOC. BW 867 AT LEVEL STR.26L BILGE AREA AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 149A8102 REV.A
